# SDR C2XA05TY008

- Difficulty date: January 26, 2005
- Submitted: January 28, 2005
- Operation: Air carrier
- Aircraft: N11536
- Make and model: Emb EMB-145LR
- Aircraft serial: 145520
- Aircraft time: 7,677 hours, 6,044 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 8005701
- Part serial: 9451
- Condition: Defective
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TYS - A/C WAS DEPARTING BHM WHEN THE ICAS MESSAGE SHOWED GEAR NOT RETRACTED.  A/C RETURNED TO BLOCK AND MAINTENANCE REMOVED AND REPLACED THE LGEU, BUT DID NOT FIX PROBLEM.  A/C WAS FERRIED TO TYS AND MAINTENANCE REMOVED AND REPLACED THE NR 1 AND NR 2 PROX SWITCHES.  A/C WAS REL FOR A TEST FLIGHT AND TEST FLIGHT WAS SATISFACTORY. A/C WAS THEN REL FOR REVENUE SERVICE.
